A Study of a Certain Family of Multivalent Functions Associated with Subordination

Authors

  • Reem O. Rasheed Department of Mathematics, College of Science, University of Baghdad, Iraq
  • Kassim A. Jassim Department of Mathematics, College of Science, University of Baghdad, Iraq

DOI:

https://doi.org/10.24996/ijs.2021.62.9.16

Keywords:

Harmonic functions, Fractional calculus operator, Univalent function

Abstract

The aim of this paper is to introduce a certain family of new classes of multivalent functions associated with subordination. The various results obtained here for each of these classes include coefficient estimates radius of convexity, distortion and growth theorem.  

Downloads

Download data is not yet available.

Downloads

Published

2021-09-30

Issue

Section

Mathematics

How to Cite

A Study of a Certain Family of Multivalent Functions Associated with Subordination. (2021). Iraqi Journal of Science, 62(9), 3009-3019. https://doi.org/10.24996/ijs.2021.62.9.16

Similar Articles

1-10 of 602

You may also start an advanced similarity search for this article.

Most read articles by the same author(s)